# SDR SWAA001771

- Difficulty date: September 18, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 63,446 hours, 70,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT LIGHTING INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
